# SDR BUEA20180220001

- Difficulty date: February 20, 2018
- Submitted: February 20, 2018
- Operation: Air carrier
- Aircraft: N459AD
- Make and model: Emb EMB-145EP
- Aircraft serial: 145185
- Aircraft time: 27,607 hours, 24,034 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 8152403
- Part serial: 200309053
- Condition: Failed
- Location: Nr 1
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

EN ROUTE,  THE CAPTAIN REPORTED THAT DURING DESCENT,  HAD SMOKE IN THE COCKPIT COMING FROM THE GASPER VENTS.  COCKPIT CREW DONNED OXYGEN MASKS.   DECLARED AN EMERGENCY.  UNEVENTFUL LANDING.  THE FA STATED THERE WAS A GRINDING SOUND COMING FROM WHAT WAS BELIEVED NEAR SEAT ROW 8.   MAINTENANCE DISCOVERED THE NR 1 ACM  HAD AN INTERNAL FAILURE.
